Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 75, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Jul 26, 2015, 8:07 PM CDT for Jasper County, Tyler County, Texas. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2015, 8:07 PM CDT (01:07 UTC)
- Expired
- Aug 2, 2015, 8:07 PM CDT
- In force
- 7 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Jasper County, TX, Tyler County, TX
The radar
The Lake Charles radar (KLCH), 120 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Town Bluff (TBFT2). The gauge peaked at 64.22 ft at Jul 28, 2015, 7:00 AM CDT.
- Action stage
- 64 ft
- Minor stage
- 68 ft
- Moderate stage
- 72 ft
- Major stage
- 82.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08040600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
677 WGUS44 KLCH 270107 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 807 PM CDT SUN JUL 26 2015 ...The National Weather Service in Lake Charles has issued a flood warning for the following rivers in Texas... Neches River Near Town Bluff TXC241-457-271507- /O.NEW.KLCH.FL.W.0075.150727T0107Z-000000T0000Z/ /TBFT2.1.ER.150726T1922Z.150727T0600Z.000000T0000Z.NO/ 807 PM CDT SUN JUL 26 2015 The National Weather Service in Lake Charles has issued a * Flood Warning for the Neches River Near Town Bluff. * until further notice...or until the warning is cancelled. * At 7:00 PM Sunday the stage was 64.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 64.0 feet. * Forecast...The river will remain near 64.1 feet for the next several days. * Impact...At stages near 65.0 feet...Areas around Barlow Lake and Brushy Lake begin to flood. * Impact...At stages near 64.0 feet...Minor flooding will occur. && LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415 $$
9 follow-up statements
992 WGUS84 KLCH 271308 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 808 AM CDT MON JUL 27 2015 ...The flood warning continues for the following rivers in Texas... Neches River Near Town Bluff TXC241-457-280308- /O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.150726T1922Z.150727T1800Z.000000T0000Z.NO/ 808 AM CDT MON JUL 27 2015 The Flood Warning continues for The Neches River Near Town Bluff. * until further notice...or until the warning is cancelled. * At 7:00 AM Monday the stage was 64.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 64.0 feet. * Forecast...The river will remain near 64.2 feet. * Impact...At stages near 64.0 feet...Minor flooding will occur. && LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415 $$
090
WGUS84 KLCH 280157
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
857 PM CDT MON JUL 27 2015
...The flood warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River At Morgan City
Neches River Near Town Bluff
LAC099-101-281557-
/O.CON.KLCH.FL.W.0074.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.150715T1500Z.150728T0000Z.000000T0000Z.NO/
857 PM CDT MON JUL 27 2015
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Monday the stage was 6.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.1 feet.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
TXC241-457-281556-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150728T0600Z.000000T0000Z.NO/
857 PM CDT MON JUL 27 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Monday the stage was 64.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 64.2 feet.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$393 WGUS84 KLCH 281358 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 857 AM CDT TUE JUL 28 2015 ...The flood warning continues for the following rivers in Texas... Neches River Near Town Bluff TXC241-457-290357- /O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.150726T1922Z.150728T1800Z.000000T0000Z.NO/ 857 AM CDT TUE JUL 28 2015 The Flood Warning continues for The Neches River Near Town Bluff. * until further notice...or until the warning is cancelled. * At 8:00 AM Tuesday the stage was 64.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 64.0 feet. * Forecast...The river will remain 64.2 feet. * Impact...At stages near 64.0 feet...Minor flooding will occur. && LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415 $$
416
WGUS84 KLCH 290154
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
854 PM CDT TUE JUL 28 2015
...The flood warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River At Morgan City
Neches River Near Town Bluff
LAC099-101-291554-
/O.CON.KLCH.FL.W.0074.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.150715T1500Z.150728T2100Z.000000T0000Z.NO/
854 PM CDT TUE JUL 28 2015
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 6.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.2 feet through Sunday.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
TXC241-457-291554-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150728T1645Z.000000T0000Z.NO/
854 PM CDT TUE JUL 28 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Tuesday the stage was 64.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 64.1 feet.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$217 WGUS84 KLCH 291249 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 749 AM CDT WED JUL 29 2015 ...The flood warning continues for the following rivers in Texas... Neches River Near Town Bluff TXC241-457-300249- /O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.150726T1922Z.150730T1200Z.000000T0000Z.NO/ 749 AM CDT WED JUL 29 2015 The Flood Warning continues for The Neches River Near Town Bluff. * until further notice...or until the warning is cancelled. * At 7:00 AM Wednesday the stage was 64.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 64.0 feet. * Forecast...The river will continue rising to near 64.3 feet by Thursday morning then remain steady for the next several days. * Impact...At stages near 64.0 feet...Minor flooding will occur. && LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415 $$
555
WGUS84 KLCH 300137
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
837 PM CDT WED JUL 29 2015
...The flood warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River At Morgan City
Neches River Near Town Bluff
LAC099-101-301537-
/O.CON.KLCH.FL.W.0074.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.150715T1500Z.150728T2100Z.000000T0000Z.NO/
837 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Wednesday the stage was 6.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will remain near 6.2 feet.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed
to protect against higher stages. Vessel traffic will be affected
by stronger river current and vessel traffic safety rules will be
strictly enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
TXC241-457-301536-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150730T0600Z.000000T0000Z.NO/
837 PM CDT WED JUL 29 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 8:00 PM Wednesday the stage was 64.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river will remain near 64.2 feet through
midnight tomorrow then begin falling.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$880 WGUS84 KLCH 301346 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 846 AM CDT THU JUL 30 2015 ...The flood warning continues for the following rivers in Texas... Neches River Near Town Bluff TXC241-457-310346- /O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.150726T1922Z.150730T1800Z.000000T0000Z.NO/ 846 AM CDT THU JUL 30 2015 The Flood Warning continues for The Neches River Near Town Bluff. * until further notice...or until the warning is cancelled. * At 8:00 AM Thursday the stage was 64.2 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 64.0 feet. * Forecast...The river will remain near 64.2 feet. * Impact...At stages near 64.0 feet...Minor flooding will occur. && LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415 $$
950
WGUS84 KLCH 310034
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
734 PM CDT THU JUL 30 2015
...The flood warning continues for the following rivers in
Louisiana...Texas..
Atchafalaya River At Morgan City
Neches River Near Town Bluff
LAC099-101-311434-
/O.CON.KLCH.FL.W.0074.000000T0000Z-000000T0000Z/
/MCGL1.1.ER.150715T1500Z.150731T0600Z.000000T0000Z.NO/
734 PM CDT THU JUL 30 2015
The Flood Warning continues for
The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 6.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...The river will continue rising to near 6.3 feet after
midnight tomorrow then begin falling.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
be under water. Water will cover the lower end of Belleview Front
Street in Berwick. Vessel traffic will be affected by stronger
river current and vessel traffic safety rules will be strictly
enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed
to protect against higher stages. Vessel traffic will be affected
by stronger river current and vessel traffic safety rules will be
strictly enforced by the U.S. Coast Guard.
&&
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
2980 9110 2997 9124
$$
TXC241-457-311434-
/O.CON.KLCH.FL.W.0075.000000T0000Z-000000T0000Z/
/TBFT2.1.ER.150726T1922Z.150730T1600Z.000000T0000Z.NO/
734 PM CDT THU JUL 30 2015
The Flood Warning continues for
The Neches River Near Town Bluff.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Thursday the stage was 64.0 feet.
* Minor flooding is forecast.
* Flood stage is 64.0 feet.
* Forecast...The river is expected to remain near flood stage for
the next several days.
* Impact...At stages near 64.0 feet...Minor flooding will occur.
&&
LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415
$$421 WGUS84 KLCH 311414 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 914 AM CDT FRI JUL 31 2015 ...The flood warning is cancelled for the following rivers in Texas... Neches River Near Town Bluff TXC241-457-311444- /O.CAN.KLCH.FL.W.0075.000000T0000Z-150731T1414Z/ /TBFT2.1.ER.150726T1922Z.150730T1600Z.000000T0000Z.NO/ 914 AM CDT FRI JUL 31 2015 The Flood Warning is cancelled for The Neches River Near Town Bluff. * At 8:00 AM Friday the stage was 63.8 feet. * Flood stage is 64.0 feet. * Impact...At stages near 64.0 feet...Minor flooding will occur. * Impact...At stages near 62.0 feet...The river is at bankfull stage. && LAT...LON 3096 9432 3079 9420 3053 9418 3053 9399 3099 9415 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Jul 26, 8:02 PM CDT, 5 minutes earlier.
Area forecast discussion, Jul 26, 8:02 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 802 PM CDT SUN JUL 26 2015 .DISCUSSION... UPDATING POPS FOR COVERAGE ENDING EARLY THIS EVENING. && .PREV DISCUSSION... /ISSUED 614 PM CDT SUN JUL 26 2015/ DISCUSSION... UPDATED THE WEATHER GRIDS FOR WHERE THE STORMS ARE CURRENTLY LOCATED. SHOULD BE ENDING IN AN HOUR OR TWO. PREV DISCUSSION... /ISSUED 300 PM CDT SUN JUL 26 2015/ DISCUSSION...MAIN FORECAST ISSUE WILL CONTINUE TO BE ASSESSING HEAT POTENTIAL FOR AT LEAST THE NEXT SEVERAL DAYS. HIGH TEMPERATURES SO FAR TODAY HAVE REACHED THE MID TO UPPER 90S ACROSS THE AREA WITH HEAT INDICES IN THE 105 TO 110 RANGE. MAY SCALE BACK ADVISORY BASED ON SOME OF THE THUNDERSTORM ACTIVITY BEFORE EXPIRATION AT 00Z. THUNDERSTORMS HAVE DEVELOPED ALONG WEAK FRONTAL BOUNDARY ACROSS CENTRAL LOUISIANA. SHOWERS AND ISOLATED STORMS WERE ALSO DEVELOPING ALONG THE SEABREEZE BOUNDARY. MAY SEE SOME ENHANCED THUNDERSTORM ACTIVITY IN THE VICINITY OF COLLISION OF SEABREEZE AND THUNDERSTORMS MOVING SOUTH. WILL LIKELY SEE ACTIVITY DIMINISH AROUND SUNSET. MODELS CONTINUE TO MAINTAIN UPPER RIDGE OVER THE CENTRAL PLAINS AND SE STATES. HOT WEATHER IS EXPECTED THROUGH AT LEAST MIDWEEK WITH MAINLY ISOLATED AFTERNOON STORMS AT BEST. LIKE TODAY...CENTRAL LOUISIANA AND PERHAPS EAST TEXAS WILL BE AT OR NEAR HEAT ADVISORY CRITERIA OF 108. LATE IN THE WEEK...UPPER TROUGH IS FORECASTED SHIFT INTO THE CENTRAL PLAINS AND IS EXPECTED TO SUPPRESS THE RIDGE. THIS SHOULD RESULT IN A MORE TYPICAL SUMMER WEATHER PATTERN FOR LATE IN THE WEEK. WILL INCREASE THE POPS AND LOWER DAYTIME TEMPERATURES TO REFLECT THIS BEGINNING MAINLY ON THURSDAY AND CONTINUE THIS TREND THROUGH WEEKEND. MARINE...VERY NICE CLUSTER OF THUNDERSTORMS WAS OBSERVED OVER THE OFFSHORE WATERS OF SOUTHWEST LOUISIANA THIS AFTERNOON. THIS ACTIVITY IS EXPECTED TO MOVE FURTHER OFFSHORE LATER TODAY. BROAD SURFACE HIGH PRESSURE IS EXPECTED TO CONTINUE OVER THE GULF WATERS. THIS WILL MAINTAIN WEAK W TO SW FLOW THROUGH THE WEEK. LATE NIGHT AND EARLY SHOWERS COULD BEGIN DEVELOPING AS EARLY AS WEDNESDAY WITH THIS TREND CONTINUING INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AEX 75 98 76 97 / 10 10 10 10 LCH 77 95 77 94 / 20 20 10 10 LFT 77 96 77 95 / 30 20 10 10 BPT 77 96 76 94 / 20 20 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && PUBLIC...15
Hazardous weather outlook, Jul 26, 5:14 AM CDT, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 514 AM CDT SUN JUL 26 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 271130- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 514 AM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY...MAINLY DURING THE AFTERNOON HOURS WITH DAYTIME HEATING. SOME OF THE STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. AWAY FROM THE CONVECTION...HOT AND HUMID CONDITIONS WILL PERSIST...WITH AFTERNOON HEAT INDEX READINGS FROM 103 DEGREES TO 107 DEGREES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HOT AND HUMID CONDITIONS WILL PERSIST FROM MONDAY INTO WEDNESDAY WITH UPPER LEVEL HIGH PRESSURE RE-ESTABLISHING ITSELF. AFTERNOON HEAT INDEX READINGS WILL BE AROUND 105 DEGREES. THE HIGH PRESSURE SYSTEM IS EXPECTED TO BREAK DOWN BY THURSDAY. THIS WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS INTO THE WEEKEND. THE MAIN HAZARDS WILL BE FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ430-432-435-450-452-455-470-472-475-271130- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 514 AM CDT SUN JUL 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME OF THE STORMS WILL PRODUCE FREQUENT CLOUD TO WATER LIGHTNING...ALONG WITH HIGHER WINDS GUSTS AND LOCALLY HIGHER SEAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
In the hours before
Special weather statement, Jul 26, 3:04 PM CDT, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
304 PM CDT SUN JUL 26 2015
LAZ027-028-030-031-041-042-052-074-262130-
EAST CAMERON-CALCASIEU-BEAUREGARD-ALLEN-VERMILION-JEFFERSON
DAVIS-VERNON-RAPIDES-
304 PM CDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL CALCASIEU...
NORTHEASTERN CAMERON...JEFFERSON DAVIS...NORTHWESTERN VERMILION...
BEAUREGARD...VERNON...WESTERN RAPIDES...WESTERN ALLEN PARISHES IN
SOUTHWESTERN LOUISIANA AND NORTHEASTERN NEWTON COUNTIES...
AT 303 PM CDT...A LINE OF STRONG THUNDERSTORMS FROM NEAR ANACOCO TO
DE RIDDER TO NEAR REEVES TO LAKE ARTHUR...WILL CONTINUE MOVING
SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...ALEXANDRIA...SULPHUR...JENNINGS...LEESVILLE...
WESTLAKE...WELSH...IOWA...LAKE ARTHUR...KINDER...ROSEPINE...
MERRYVILLE...BOYCE...ANACOCO...FENTON...REEVES...LENA...DRY CREEK...
RAGLEY AND FORT POLK.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3150 9268 3140 9270 3139 9266 3144 9240
3077 9287 3023 9264 2972 9275 3041 9362
3049 9365 3067 9365 3093 9353 3100 9358
3103 9351 3109 9356 3127 9354 3128 9344
3136 9339 3135 9295 3152 9272
TIME...MOT...LOC 2003Z 033DEG 15KT 3127 9330 3084 9330 3047 9309 3007
9267
LANDRENEAUSpecial weather statement, Jul 26, 3:46 PM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
346 PM CDT SUN JUL 26 2015
LAZ027-030-TXZ260-262130-
BEAUREGARD-VERNON-NORTHERN NEWTON-
346 PM CDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN BEAUREGARD
AND WESTERN VERNON PARISHES...NORTHEASTERN JASPER AND NEWTON
COUNTIES...
AT 346 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF HORNBECK TO NEAR DE RIDDER...AND
MOVING SOUTHWEST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NEWTON...MERRYVILLE...CALL...TOLEDO BEND DAM...BON WEIR...
BURKEVILLE...DERIDDER...BIVENS...STRINGTOWN...MAYFLOWER...OLD
SALEM...FARRSVILLE...TROUT CREEK...JUNCTION...JAMESTOWN...BANCROFT...
BURR FERRY...WIERGATE...BLEAKWOOD AND EVANS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3077 9328 3052 9374 3052 9388 3096 9387
3116 9391 3117 9358 3120 9354 3124 9355
3127 9354 3128 9344 3133 9341
TIME...MOT...LOC 2046Z 067DEG 13KT 3127 9351 3083 9336
LANDRENEAUSpecial weather statement, Jul 26, 4:32 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
432 PM CDT SUN JUL 26 2015
LAZ041-052-073-074-TXZ216-262-262215-
EAST CAMERON-CALCASIEU-WEST CAMERON-VERMILION-SOUTHERN NEWTON-ORANGE-
432 PM CDT SUN JUL 26 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN CALCASIEU...
EASTERN CAMERON AND SOUTHWESTERN VERMILION PARISHES...NORTHEASTERN
ORANGE AND EXTREME SOUTHEAST NEWTON COUNTIES...
AT 431 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LUNITA TO 6 MILES NORTH OF ROCKEFELLER WILDLIFE
RANGE...AND MOVING SOUTHWEST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAKE CHARLES...SULPHUR...VINTON...ROCKEFELLER WILDLIFE RANGE...LAKE
CHARLES REGIONAL AIRPORT...STARKS...MAURICEVILLE...GRAND CHENIER...
GRAND LAKE...FOREST HEIGHTS...CARLYSS...GIBBSTOWN...HARTBURG...
HACKETTS CORNER...EDGERLY...HEBERTS MARINA...CREOLE...LUNITA...
HACKBERRY AND SWEET LAKE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2972 9300 2978 9326 2983 9333 2986 9324
3005 9329 3005 9333 2985 9335 2987 9335
2988 9340 3023 9391 3039 9355 2973 9255
2960 9270
TIME...MOT...LOC 2131Z 337DEG 13KT 3032 9356 2978 9275
25Special weather statement, Jul 26, 4:33 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 433 PM CDT SUN JUL 26 2015 LAZ027-030-TXZ259-260-262215- BEAUREGARD-VERNON-NORTHERN JASPER-NORTHERN NEWTON- 433 PM CDT SUN JUL 26 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BEAUREGARD AND SOUTHWESTERN VERNON PARISHES...NORTHEASTERN JASPER AND NORTHERN NEWTON COUNTIES... AT 433 PM CDT...A STRONG THUNDERSTORM WAS NEAR BURKEVILLE...MOVING WEST AT 20 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JASPER...NEWTON...BURKEVILLE...ROGANVILLE...FARRSVILLE... HARRISBURG...JAMESTOWN...STRINGTOWN...MAYFLOWER...HOLLY SPRINGS... WIERGATE AND BLEAKWOOD. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3110 9368 3091 9348 3064 9380 3104 9410 TIME...MOT...LOC 2133Z 075DEG 16KT 3094 9370 25
Special weather statement, Jul 26, 5:20 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 520 PM CDT SUN JUL 26 2015 LAZ041-073-TXZ216-262-262300- CALCASIEU-WEST CAMERON-SOUTHERN NEWTON-ORANGE- 520 PM CDT SUN JUL 26 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CALCASIEU AND NORTHWESTERN CAMERON PARISHES...NORTHEASTERN ORANGE AND SOUTH CENTRAL NEWTON COUNTIES... AT 519 PM CDT...A STRONG THUNDERSTORM WAS OVER VINTON...MOVING SOUTHWEST AT 10 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ORANGE...WEST ORANGE...VINTON...MAURICEVILLE...HARTBURG AND FOREST HEIGHTS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3029 9359 3019 9351 2995 9367 3024 9390 TIME...MOT...LOC 2219Z 050DEG 9KT 3021 9363 25
Special weather statement, Jul 26, 6:10 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 610 PM CDT SUN JUL 26 2015 LAZ031>033-042-043-262345- ALLEN-ST. LANDRY-ACADIA-EVANGELINE-JEFFERSON DAVIS- 610 PM CDT SUN JUL 26 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON DAVIS... WEST CENTRAL ST. LANDRY...SOUTHWESTERN EVANGELINE...NORTHWESTERN ACADIA AND SOUTHEASTERN ALLEN PARISHES... AT 609 PM CDT...A STRONG THUNDERSTORM WAS NEAR DURALDE...OR NEAR EUNICE...MOVING WEST AT 15 MPH. WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... EUNICE...BASILE...ELTON...DURALDE AND HATHAWAY. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 3057 9247 3045 9241 3029 9266 3056 9274 TIME...MOT...LOC 2309Z 070DEG 14KT 3050 9250 25
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:03 PM CDT | Special Weather Statement | LCH | Jefferson | 27 min |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.